# SDR SIMA202005265002

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 38,862 hours, 34,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN COCKPIT AFTER STARTING APU AFTER LANDING. C/A-PERFORMED FIM 21-20-00-810-803-A GROUND RAN ENGINE 1 AND 2 IAW AMM 71-00-01 AND AMM 49-10-00 COULD NOT DUPLICATE FUEL SMELL WITH THE APU RUNNING. PERFORMED DETAILED VISUAL INSPECTION ON NR 1 ENGINE, NR 2 ENGINE, NR 1 WING, NR 2 WING, AND APU FOR FUEL OR OTHER LEAKS. NO LEAKS NOTED. PERFORMED DETAILED VISUAL INSPECTION OF NR 1 PACK AND NR 2 PACK FOR ANY LEAKS, DAMAGE, OR BLOWN DUCTING. NO DAMAGE, NO LEAKS, OR BLOWN DUCTING NOTED. RAN BOTH ENGINES AND APU AT THE SAME TIME FOR 1 HOUR AT IDLE AND POWER TO TRY AND DUPLICATE SMELL. NO FAULTS FOUND. REF AMM 71-00-01 AND AMM 49-10-00. RELEASED PER TECH SUPPORT.
